RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 1010–1013 (Mi dan33006)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Geometries over degenerate octaves

D. B. Persitc

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (451 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.814
Presented: Yu. V. Linnik
Received: 30.05.1966

Citation: D. B. Persitc, “Geometries over degenerate octaves”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 1010–1013

Citation in format AMSBIB
\Bibitem{Per67}
\by D.~B.~Persitc
\paper Geometries over degenerate octaves
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 1010--1013
\mathnet{http://mi.mathnet.ru/dan33006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0216363}
\zmath{https://zbmath.org/?q=an:0171.19202}


Linking options:
  • http://mi.mathnet.ru/eng/dan33006
  • http://mi.mathnet.ru/eng/dan/v173/i5/p1010

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Persitc, “Geometries over the algebra of antioctaves”, Math. USSR-Izv., 1:6 (1967), 1209–1216  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019